I last posted almost a year ago when I was having a horrible time w/ding from fiorinal with codeiene.
Since then I have been taking Norco for my neck and back pain and well, guess I am takkng way too much since I just went through a 30 day supply in one week.
I have 30 pillsleft to refill but pharmace won't do it.
I feel like a lost puppy dog, restless, jittery, scared....not all emotional like when i w/d from fiorinal.
I am not sure if I relly want to stop my pill popping, yet i know i should since my life before all of this was better than it is now. I had motivation, could love others, and didn't just live say to day.
I have pills for the nausea from a recent flu, and anitanxiety(ativan)
should i just suffer this out? how long will this last? today is really day 2 except a took a little bit of my daughter's cold medicine.
My body hurts(mostly my back), i am going to start my monthly "you know what" and i don't think i can do this.
I know that at 12 today i can get my script of fiorinal that had been waiting and use that to get off this????
Just stop now!! Like you said...you know you should. Life was better before!! Just keep reminding yourself of that!!! You can do this and everyone here will support you and encourage you along the way!! Best of luck to you!
Ok. Why would you use fiorinal when a year ago you were having a horrible time in wds. If you are a addict, like me. You will pick up the fiorinal today at 12 if you don't call now and get honest with the Dr. If you want to get clean, you would have to cancel all your available pain meds.
That being said, If you want to get clean I and many others will be on here to help you. YOU CAN do this. You know life is better without painkillers. I built up withdrawals in my mind so huge that I couldn't face them for years. But when I did. I laughed at them on the 3rd day and said to the wd monster "Is this all you got!!" It's great to be free. Is ativan like klonipin or valium? If it is I would only take it for the first 3 days. I took valium 5mgs every 8 hours for anxiety, panic, fear etc. then ambien for 3-5 days for sleep. But used after 2 weeks and went ct the second time. Did you read the health pages to the rught?
You are so right! I did use Fiorinal today(hate the way if makes me feel now) but at least I now feel more normal.
yes, Ativan is in the same class of drugs a klonopin and valium. just not as strong.
I think I will just stick to that.
I tossed all of the fiorinal i just picked up since it feels like I was replacing one drug with another.
How did I get here???
I suffered horrible migraines after my sister dies 5 years ago, and the doc then put me on Mthadone. But even than, i took every pill as prescribed...now I go through a 30 day in 2 weeks???
what an idiot.
And suffice to say, I will probably never take an opiate again unless I had a leg cut off.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.